# SDR COEA0801903

- Difficulty date: March 31, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Engine: Pwa PW121
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588014
- Part serial: 95285H6639
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, FLT NR 100.  ON CLIMB OUT, THE FO WINDSHIELD CRACKED.  CABIN PRESSURE WAS REDUCED AND THE WINDSHIELD HEAT WAS TURNED OFF.  THE CREW ELECTED TO RETURN TO DEPARTURE.  THE AC MADE A SAFE AND NORMAL FLIGHT AND LANDING.  REPLACED RT WINDSHIELD.  (K)
